Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




27 Publications

2019 | Journal Article | IST-REx-ID: 73   OA
Erbar M, Maas J, Wirth M. 2019. On the geometry of geodesics in discrete optimal transport. Calculus of Variations and Partial Differential Equations. 58(1).
View | Files available | DOI | arXiv
 
2019 | Journal Article | IST-REx-ID: 6028   OA
Gerencser M, Hairer M. 2019. A solution theory for quasilinear singular SPDEs. Communications on Pure and Applied Mathematics.
View | Files available | DOI
 
2019 | Journal Article | IST-REx-ID: 6232   OA
Gerencser M. 2019. Boundary regularity of stochastic PDEs. Annals of Probability. 47(2), 804–834.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 301   OA
Gerencser M, Gyöngy I. 2019. A Feynman–Kac formula for stochastic Dirichlet problems. Stochastic Processes and their Applications. 129(3), 995–1012.
View | DOI | Download (ext.) | arXiv
 
2019 | Journal Article | IST-REx-ID: 65
Dareiotis K, Gerencser M, Gess B. 2019. Entropy solutions for stochastic porous media equations. Journal of Differential Equations. 266(6), 3732–3763.
View | DOI
 
2018 | Journal Article | IST-REx-ID: 319   OA
Gerencser M, Hairer M. 2018. Singular SPDEs in domains with boundaries. Probability Theory and Related Fields.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 74   OA
Akopyan A, Karasev R. 2018. Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures. ArXiv.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 556   OA
Betea D, Bouttier J, Nejjar P, Vuletic M. 2018. The free boundary Schur process and applications. Annales Henri Poincare. 19(12), 3663–3742.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 6358   OA
Carlen EA, Maas J. 2018. Non-commutative calculus, optimal transport and functional inequalities  in dissipative quantum systems.
View | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 75   OA
Akopyan A, Avvakumov S, Karasev R. 2018. Convex fair partitions into arbitrary number of pieces. ArXiv.
View | Download (ext.) | arXiv
 
2018 | Journal Article | IST-REx-ID: 70   OA
Nejjar P. 2018. Transition to shocks in TASEP and decoupling of last passage times. Latin American Journal of Probability and Mathematical Statistics. 15(2), 1311–1334.
View | Files available | DOI | arXiv
 
2018 | Journal Article | IST-REx-ID: 1215   OA
Flandoli F, Russo F, Zanco GA. 2018. Infinite-dimensional calculus under weak spatial regularity of the processes. Journal of Theoretical Probability. 31(2), 789–826.
View | Files available | DOI
 
2018 | Preprint | IST-REx-ID: 6359   OA
Dareiotis K, Gerencser M. 2018. On the regularisation of the noise for the Euler-Maruyama scheme with  irregular drift.
View | Download (ext.) | arXiv
 
2018 | Preprint | IST-REx-ID: 71   OA
Gladbach P, Kopfer E, Maas J. 2018. Scaling limits of discrete optimal transport. ArXiv.
View | Download (ext.)
 
2018 | Journal Article | IST-REx-ID: 6355   OA
Akopyan A, Avvakumov S. 2018. Any cyclic quadrilateral can be inscribed in any closed convex smooth curve. Forum of Mathematics, Sigma. 6, e7.
View | Files available | DOI | arXiv
 
2018 | Preprint | IST-REx-ID: 72   OA
Ferrari P, Nejjar P, Ghosal P. 2018. Limit law of a second class particle in TASEP with non-random initial condition. ArXiv.
View | Download (ext.) | arXiv
 
2017 | Conference Paper | IST-REx-ID: 989
Maas J, Rumpf M, Simon S. 2017. Transport based image morphing with intensity modulation. SSVM:  Scale Space and Variational Methods in Computer Vision, LNCS, vol. 10302. 563–577.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 447   OA
Ferrari P, Nejjar P. 2017. Fluctuations of the competition interface in presence of shocks. Revista Latino-Americana de Probabilidade e Estatística. 9, 299–325.
View | Download (ext.)
 
2017 | Book Chapter | IST-REx-ID: 649
Maas J. 2017. Entropic Ricci curvature for discrete spaces. Modern Approaches to Discrete Curvature. Lecture Notes in Mathematics, LNCS, vol. 2184. 159–174.
View | DOI
 
2017 | Journal Article | IST-REx-ID: 956   OA
Carlen E, Maas J. 2017. Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance. Journal of Functional Analysis. 273(5), 1810–1869.
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 560   OA
Gerencser M, Jentzen A, Salimova D. 2017. On stochastic differential equations with arbitrarily slow convergence rates for strong approximation in two space dimensions. Proceedings of the Royal Society A: Mathematical, Physical and Engineering Sciences. 473(2207).
View | DOI | Download (ext.)
 
2017 | Journal Article | IST-REx-ID: 642   OA
Gerencser M, Gyöngy I. 2017. Localization errors in solving stochastic partial differential equations in the whole space. Mathematics of Computation. 86(307), 2373–2397.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1448   OA
Fathi M, Maas J. 2016. Entropic Ricci curvature bounds for discrete interacting systems. The Annals of Applied Probability. 26(3), 1774–1806.
View | DOI | Download (ext.)
 
2016 | Journal Article | IST-REx-ID: 1261   OA
Maas J, Matthes D. 2016. Long-time behavior of a finite volume discretization for a fourth order diffusion equation. Nonlinearity. 29(7), 1992–2023.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1635   OA
Erbar M, Maas J, Tetali P. 2015. Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de la faculté des sciences de Toulouse. 24(4), 781–800.
View | DOI | Download (ext.)
 
2015 | Journal Article | IST-REx-ID: 1517   OA
Erbar M, Maas J, Renger M. 2015. From large deviations to Wasserstein gradient flows in multiple dimensions. Electronic Communications in Probability. 20, 89.
View | Files available | DOI
 
2015 | Journal Article | IST-REx-ID: 1639   OA
Maas J, Rumpf M, Schönlieb C, Simon S. 2015. A generalized model for optimal transport of images including dissipation and density modulation. ESAIM: Mathematical Modelling and Numerical Analysis. 49(6), 1745–1769.
View | DOI | Download (ext.) | arXiv
 

Search

Filter Publications

Display / Sort

Citation Style: IST Annual Report

Export / Embed